# SDR MASA200602626

- Difficulty date: November 26, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 4,387 hours, 3,352 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Stabilizer Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2866 PHX.  AIRCRAFT HAD AN PITCH FEEL CAUTION MESSAGE.  MX RESET THE SSCU'S.
